Homology, Homotopy and Applications

Volume 12 (2010)

Number 2

Pseudo-cohomology of general extensions

Pages: 147 – 165

DOI: https://dx.doi.org/10.4310/HHA.2010.v12.n2.a5


Ramji Lal (Department of Mathematics, University of Allahabad, India)

B.K. Sharma (Department of Mathematics, University of Allahabad, India)


In this article, we associate new invariants called pseudo-homology and pseudo-cohomology groups to right quasigroups and in turn to geometric spaces with natural quasigroup structures and to general extensions. It initiates a program to differentiate different types of general extensions.


general extension; $c$-groupoid; right quasigroup; pseudo-cohomology

2010 Mathematics Subject Classification

20J05, 20N05

Published 1 January 2010